Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniqueness and the convergence of successive approximations. II


Author: A. D. Ziebur
Journal: Proc. Amer. Math. Soc. 16 (1965), 335-340
MSC: Primary 34.04
DOI: https://doi.org/10.1090/S0002-9939-1965-0201711-2
MathSciNet review: 0201711
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Brauer, A note on uniqueness and convergence of successive approximations, Canad. Math. Bull. 2 (1959), 5-8. MR 0103309 (21:2084)
  • [2] F. Brauer and S. Sternberg, Local uniqueness, existence in the large, and the convergence of successive approximations, Amer. J. Math. 80 (1958), 421-430. MR 0095303 (20:1806)
  • [3] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [4] E. Kamke, Zur Theorie der Systeme gewöhnlicher Differentialgleichungen. II, Acta Math. 58 (1932), 57-85. MR 1555344
  • [5] O. Kooi, The method of successive approximations and a uniqueness theorem of Krasnosel'skiĭ and Kreĭn in the theory of differential equations, Nederl. Akad. Wetensch. Proc. Ser. A. 61 = Indag. Math. 20 (1958), 322-327. MR 0098859 (20:5311)
  • [6] J. LaSalle, Uniqueness theorems and successive approximations, Ann. of Math. (2) 50 (1949), 722-730. MR 0031165 (11:110e)
  • [7] W. A. J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations, Canad. Math. Bull. 1 (1958), 9-20. MR 0103308 (21:2083)
  • [8] Z. Opial, Sur un système d'inégalités intégrales, Ann. Polon. Math. 3 (1957), 200-209. MR 0086942 (19:271d)
  • [9] P. Santoro, Convergenza delle approssimazioni successive per le equazioni differenziali di ordine n, Riv. Mat. Univ. Parma (2) 2 (1961), 301-312. MR 0143978 (26:1526)
  • [10] A. D. Ziebur, Uniqueness and the convergence of successive approximations, Proc. Amer. Math. Soc. 13 (1962), 899-903. MR 0150369 (27:370)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.04

Retrieve articles in all journals with MSC: 34.04


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0201711-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society